# SDR DALA2023071305701

- Difficulty date: July 12, 2023
- Submitted: July 13, 2023
- Operation: Air carrier
- Aircraft: N330DX
- Make and model: Airbus A321-211
- Aircraft serial: 7896
- Aircraft time: 17,093 hours, 7,445 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3030 - ATB - DUE TO A FAILURE OF THE NLG TO RETRACT WITH ECAM MESSAGE, SHOCK ABSORBER FAULT. CORRECTIVE ACTION: FOUND NLG SHOCK STRUT CENTERING CAM NOT INDEXED CORRECTLY. RE-INDEXED AND RETURNED TO SERVICE. (LP# 4838836)
